# SDR UPS97424517

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO DOOR, FOUND ON LOWER CLOSURE WEB (CLOSE OUT BEAM) TWO CORROSION SPOTS, AFT SIDE BS 653 AND BS 662.  REMOVED CORROSION ACC SRM 51-10-01.  REMAINING THICKNESS ON BOTH SPOTS IS 0.015 INCH, FOUND NO LIMITS IN SRM. CONTACTED BOEING FOR ACTION.  REPAIRED CLOSE OUT BEAM ACC. KLM D FX.97-224 AND UPS EFN 747-52-0064.
